American Journal of Applied Mathematics

Volume 2, Issue 6, December 2014

  • Asymptotic Analysis for Blocking Probabilities of Optical Buffer with General Packet-Length Distributions

    Yasuji Murakami

    Issue: Volume 2, Issue 6-1, December 2014
    Pages: 1-10
    Received: 19 October 2014
    Accepted: 28 November 2014
    Published: 10 January 2015
    This article belongs to the Special Issue Switched Dynamics with Its Applications
    Abstract: Asynchronous optical packet switching seems to be suitable as a transport technology for the next-generation Internet due to the variable lengths of IP packets. Optical buffers in the output port are an integral part for solving contention by exploiting the time domain. Fiber delay lines (FDLs) are a well-known technique for achieving optical buffe... Show More